Browse/search for people

Publication - Professor Colin Davis

    Look-alike and sound-alike drugs

    A potential cause of cutaneous adverse reactions to drugs

    Citation

    Cassius, C, Davis, CJ, Bravard, P, Carre-Gislard, D, Modiano, P, Lebrun-Vignes, B, Ingen-Housz-Oro, S & Chosidow, O, 2019, ‘Look-alike and sound-alike drugs: A potential cause of cutaneous adverse reactions to drugs’. British Journal of Dermatology, vol 181., pp. 626-627

    Abstract

    Cutaneous adverse drug reactions (CADRs) are the most frequent adverse reactions to drugs, with incidence ranging from 1% to 3%. Severe cutaneous adverse reactions (SCARs) to drugs are associated with mortality and drug-development challenges.1 A contributor to dispensing errors are look-alike and sound-alike (LASA) drug names. This article is protected by copyright. All rights reserved.

    Full details in the University publications repository